# SDR UPS03240654

- Difficulty date: April 14, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs Wl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  NOSE WHEEL WELL LT SIDE AT STA 992 WL 140 TWO SMALL CRACKS ON HORIZONTAL WEB.     HORIZONTAL WEB REMOVED & REPLACED IAW SRM 51-20-01 & 51-30-02
